# SDR UALA2013012200393

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 35,312 hours, 15,561 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253150202
- Part serial: F183878
- Condition: Leaking
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND HYDRAULIC FLUID LEAKING FROM PARKING BRAKE VALVE.  REPLACED PARKING BRAKE VALVE.
